# SDR IPXA2020103061862

- Difficulty date: October 5, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2932512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT WING FIXED LEADING EDGE UPPER STRINGER IS CRACKED AT STA XOS 1013 & XOS 1019.  REPAIRED CRACKED RT WING FIXED LEADING EDGE STRINGER AT STA XOS 1013 & XOS 1019, IAW VT-SAA EA 011-5740-01-A8631 REV I/R AND UPS EO MD11-5740-78352-A.  (MAJOR)
